# SDR 2008UALA02957

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 48,364 hours, 7,423 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Condition: Activated
- Location: Flap System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY CHANNEL MESSAGE ON MAINTENANCE PAGE WHEN LOWERING FLAPS AND FLAPS ARE SLOW.  SUSPECT FAULTY FSEU.   REPLACED NR 2 FSEU REF. MM 21-51-01. OP CHECKS GOOD.  AC OK FOR SERVICE.
